# SDR AT0100173

- Difficulty date: March 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CABIN SUBFLOOR AT BS 598 LBL 52.  FABRICATED AND INSTALLED REPAIR AND DOUBLER IAW DC9 SRM 53-01 PG 18.
